MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that a vmat plan gave the wrong vmat rotation arc.
 
Additional Manufacturer Narrative
Section g3 date received by manufacturer added.Section h6 coding updated.Section h10/h11 additional information.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The maximum gantry angle on this machine is 180 degrees.The defect is the code that sets gantry angles in the optimizer does not use a tolerance so the result of adding the start angle with a given rotation arc should be equal to 180 degrees but due to floating point arithmetic it could be slightly over 180 degrees which causes the issue seen in this case.There was no mistreatment for the patient.The issue is detectable and can be avoided by the user's intervention.The defect will be fixed in a future release.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
1450 beale street
suite 205
st. charles MO 63303
MDR Report Key10349038
Report Number1937649-2020-00015
Device Sequence Number16743870
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public00858164002169
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1